MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INFUSION
Model Number 2429-0500
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product returned.Because no product was returned or expected to be returned, no failure investigation could be performed.The root cause of the customer's experience was not identified.
 
Event or Problem Description
It was reported that the fluids appeared to be dripping faster than the programmed rate.There was no patient harm.
 
Additional Manufacturer Narrative
Continued from d11-250ml baxter bag, lot: y314997, exp: feb21, 0.9% sodium chloride injection; 50ml baxter bag, lot: p395749, exp: aug20, ceftriaxone rta.Additional information added to: a1,d10,d11.The customer¿s complaint that fluids appeared to be dripping faster than the programmed rate was confirmed and was found to be the result of a primary administration set without a back-check valve installed.The visual inspection observed the primary administration set did not have a back-check valve installed.The back-check valve prevents iv fluids from the secondary iv to flow into the primary iv bag.No functional testing was deemed necessary due to the misassembled set.The root cause of the misassembled set was due to operator error of not following manufacturing process sequence during the set¿s assembly.
 
Event or Problem Description
It was reported that the fluids appeared to be dripping faster than the programmed rate during patient use.There was no patient harm.

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INFUSION
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key9438360
Report Number9616066-2019-03574
Device Sequence Number19830372
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2429-0500
Device Catalogue Number2429-0500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/13/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/09/2019
Supplement Report FDA Received Date03/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11448964,CUROS CAPS,CEFTRIAXONE VIAL.; 8100,8015, THERAPY DATE UNKNOWN.